# SDR AWXA200200819

- Difficulty date: August 3, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION WAS FOUND ON THE UPPER SURFACE OF TEE CHORD AT BS 986, LBL 21 TO RBL 40, WL 208.  MAINTENANCE BLENDED DAMAGED SECTION OF TEE CHORD, MATERIAL LOSS OUT OF LIMITS.  REMOVED FLOOR SUPPORTS BS 966 TO BS 986.5, AND TEE CHORD BS 986, LBL 21 TO RBL 48.  FABRICATED -2 & -3 FLOOR SUPPORT ANGLES, A NEW SECTION OF TEE CHORD, 2 FRAME CLIPS, AND -4 & -5 STRAPS, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5300-02234-TB4.
